Purity- and Gaussianity-bounded uncertainty relations

A. Mandilara, E. Karpov, N. J. Cerf

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Bounded uncertainty relations provide the minimum value of the uncertainty assuming some additional information on the state. We derive analytically an uncertainty relation bounded by a pair of constraints, those of purity and Gaussianity. In a limiting case this uncertainty relation reproduces the purity-bounded derived by Man'ko and Dodonov and the Gaussianity-bounded one (Mandilara and Cerf 2012 Phys. Rev. A 86 030102R).

Original languageEnglish
Article number045302
JournalJournal of Physics A: Mathematical and Theoretical
Volume47
Issue number4
DOIs
Publication statusPublished - Jan 31 2014
Externally publishedYes

Fingerprint

Uncertainty Relation
purity
Limiting
Uncertainty

Keywords

  • non-Gaussianity
  • uncertainty relation

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

Purity- and Gaussianity-bounded uncertainty relations. / Mandilara, A.; Karpov, E.; Cerf, N. J.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 47, No. 4, 045302, 31.01.2014.

Research output: Contribution to journalArticle

@article{0c7ec0006cbd490282e1253d1b6d1754,
title = "Purity- and Gaussianity-bounded uncertainty relations",
abstract = "Bounded uncertainty relations provide the minimum value of the uncertainty assuming some additional information on the state. We derive analytically an uncertainty relation bounded by a pair of constraints, those of purity and Gaussianity. In a limiting case this uncertainty relation reproduces the purity-bounded derived by Man'ko and Dodonov and the Gaussianity-bounded one (Mandilara and Cerf 2012 Phys. Rev. A 86 030102R).",
keywords = "non-Gaussianity, uncertainty relation",
author = "A. Mandilara and E. Karpov and Cerf, {N. J.}",
year = "2014",
month = "1",
day = "31",
doi = "10.1088/1751-8113/47/4/045302",
language = "English",
volume = "47",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "4",

}

TY - JOUR

T1 - Purity- and Gaussianity-bounded uncertainty relations

AU - Mandilara, A.

AU - Karpov, E.

AU - Cerf, N. J.

PY - 2014/1/31

Y1 - 2014/1/31

N2 - Bounded uncertainty relations provide the minimum value of the uncertainty assuming some additional information on the state. We derive analytically an uncertainty relation bounded by a pair of constraints, those of purity and Gaussianity. In a limiting case this uncertainty relation reproduces the purity-bounded derived by Man'ko and Dodonov and the Gaussianity-bounded one (Mandilara and Cerf 2012 Phys. Rev. A 86 030102R).

AB - Bounded uncertainty relations provide the minimum value of the uncertainty assuming some additional information on the state. We derive analytically an uncertainty relation bounded by a pair of constraints, those of purity and Gaussianity. In a limiting case this uncertainty relation reproduces the purity-bounded derived by Man'ko and Dodonov and the Gaussianity-bounded one (Mandilara and Cerf 2012 Phys. Rev. A 86 030102R).

KW - non-Gaussianity

KW - uncertainty relation

UR - http://www.scopus.com/inward/record.url?scp=84892584016&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84892584016&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/47/4/045302

DO - 10.1088/1751-8113/47/4/045302

M3 - Article

VL - 47

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 4

M1 - 045302

ER -